# SDR ASOA20160729045

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 29,896 hours, 17,913 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE FITTING IAW EC5450-01207.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
